# SDR COMA0360107

- Difficulty date: February 18, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 16,004 hours, 14,724 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5587 R/H THRUST REVERSER UNLOCKED MESSAGE DURING T/O.SECURED T/R AND DEFERRED MAINT. PER MEL.
